American Journal of Operations Research

Vol.4 No.4(2014), Paper ID 47681, 7 pages

DOI:10.4236/ajor.2014.44022

 

On the Coalitional Rationality of the Shapley Value and Other Efficient Values of Cooperative TU Games

 

Irinel Dragan

 

Mathematics, University of Texas at Arlington, Arlington, USA

 

Copyright © 2014 Irinel Dragan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Dragan, I. (2014) On the Coalitional Rationality of the Shapley Value and Other Efficient Values of Cooperative TU Games. American Journal of Operations Research, 4, 228-234. doi: 10.4236/ajor.2014.44022.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.